Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 49, NWS Little Rock, AR

March 9, 20174 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 9, 2017, 10:11 PM CST for 4 counties in Arkansas. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2017, 10:11 PM CST (04:11 UTC)
Expired
Mar 9, 2017, 11:00 PM CST
In force
49 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Independence County, AR, Jackson County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 109 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 10:23 PM CSTTSTM WND GST 603 Se Oil Trough, AR
Mar 9, 10:23 PM CSTHAIL 0.753 Se Oil Trough, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 6:42 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 4.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 445 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
445 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

875 
WUUS54 KLZK 100411
SVRLZK
ARC063-067-145-147-100500-
/O.NEW.KLZK.SV.W.0049.170310T0411Z-170310T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1011 PM CST THU MAR 9 2017

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Northern Woodruff County in eastern Arkansas...
  Southeastern Independence County in north central Arkansas...
  Jackson County in eastern Arkansas...
  Northeastern White County in central Arkansas...

* Until 1100 PM CST

* At 1011 PM CST, a severe thunderstorm was located near Pleasant
  Plains, or 11 miles south of Batesville, moving southeast at 45
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Batesville...                     Newport...
  Augusta...                        Tuckerman...
  Diaz...                           Newark...
  Patterson...                      Grubbs...
  Pleasant Plains...                Oil Trough...
  Russell...                        Jacksonport...
  Magness...                        Tupelo...
  Moorefield...                     Algoa...
  Salado...                         McFadden...
  Steprock...                       Southside in Independence
  Count...

This includes US Highway 67 between mile markers 58 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3521 9129 3546 9178 3582 9157 3567 9104
      3536 9104
TIME...MOT...LOC 0411Z 304DEG 38KT 3561 9161 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

Brown
2 follow-up statements
336 
WWUS54 KLZK 100427
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1027 PM CST THU MAR 9 2017

ARC063-067-145-147-100500-
/O.CON.KLZK.SV.W.0049.000000T0000Z-170310T0500Z/
Woodruff AR-Independence AR-Jackson AR-White AR-
1027 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHERN WOODRUFF...SOUTHEASTERN INDEPENDENCE...JACKSON AND
NORTHEASTERN WHITE COUNTIES...

At 1026 PM CST, a severe thunderstorm was located 7 miles south of
Oil Trough, or 13 miles southwest of Newport, moving southeast at 45
mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Newport...                        Augusta...
Tuckerman...                      Diaz...
Newark...                         Patterson...
Grubbs...                         Oil Trough...
Russell...                        Jacksonport...
Tupelo...                         Algoa...
McFadden...                       McCrory...
Bradford...                       Campbell Station...
Beedeville...                     Amagon...
Weldon...                         Balch...

This includes US Highway 67 between mile markers 58 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3540 9167 3553 9156 3577 9140 3567 9104
      3536 9104 3521 9129
TIME...MOT...LOC 0426Z 304DEG 38KT 3552 9144 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

Brown
268 
WWUS54 KLZK 100444
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1044 PM CST THU MAR 9 2017

ARC063-100454-
/O.CAN.KLZK.SV.W.0049.000000T0000Z-170310T0500Z/
Independence AR-
1044 PM CST THU MAR 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN INDEPENDENCE
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
Independence county. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight CST for
eastern and central Arkansas.

LAT...LON 3533 9153 3544 9146 3558 9118 3567 9104
      3536 9104 3521 9129
TIME...MOT...LOC 0444Z 304DEG 38KT 3541 9124 

$$

ARC067-145-147-100500-
/O.CON.KLZK.SV.W.0049.000000T0000Z-170310T0500Z/
Woodruff AR-Jackson AR-White AR-
1044 PM CST THU MAR 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR NORTHERN WOODRUFF...SOUTHEASTERN JACKSON AND EAST CENTRAL WHITE
COUNTIES...

At 1044 PM CST, a severe thunderstorm was located over Tupelo, or 10
miles northeast of Augusta, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Augusta...                        Patterson...
Grubbs...                         Russell...
Tupelo...                         Algoa...
McFadden...                       McCrory...
Bradford...                       Beedeville...
Amagon...                         Weldon...
Balch...                          Blackville...
Shoffner...                       Ingleside...
Fitzhugh...                       Erwin...

This includes US Highway 67 between mile markers 59 and 77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3533 9153 3544 9146 3558 9118 3567 9104
      3536 9104 3521 9129
TIME...MOT...LOC 0444Z 304DEG 38KT 3541 9124 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Brown

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 8:40 PM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 9, 8:40 PM CST, 1 hour 31 minutes before
Area Forecast Discussion...Update
National Weather Service Little Rock AR
840 PM CST Thu Mar 9 2017

.Discussion...

Evening convection, severe in spots, continues to push southeast
over northern AR. This was associated with an upper level shortwave
system and then a cold front that will push through AR. Forecast
updates will fine tune location and amount of convection as it moves
southeast this evening to the overnight. Otherwise, short range
models have the convection area over central AR around 11PM to 2AM,
then to southern AR around 3-7AM Friday. The line is expected to
gradually weaken as it moves southeast. Will see lighter convection
behind the main area, then end an hour or two after the main area
pushes south of a location. The cold front will help clear the rain
as winds shift to the northwest to north and remain elevated at 10
to 20 mph. 59)

&&

.Prev Discussion.../ Issued 530 PM CST THU Mar 9 2017/
.Aviation...

Overall VFR flight conditions with areas of MVFR ceilings will
affect the Tafs to start the forecast period. A storm system then
cold front will move through the region, and bring showers and
thunderstorms to all Taf sites, especially northern and central
locations. A bit lower chance over the south. The storms will
produce MVFR ceilings and visibilities with patchy IFR conditions.
Winds will be south at 5 to 15 mph to start, then gradually swing to
the west and northwest then eventually north behind the front. Wind
speeds will remain elevated behind the front and be 10 to 20 mph
with some higher gusts. Conditions will gradually become VFR on
Friday, as winds remain elevated from the north to northeast. (59)

&&

.Prev Discussion.../ Issued 247 PM CST Thu Mar 9 2017/

.SHORT TERM...Tonight Through Sunday

Latest subjective surface analysis indicates a nearly stationary
front from near St. Louis, to near Wichita. Strong convection is
noted moving east into central Missouri. An instability axis was
analyzed from southwest Missouri, through eastern Oklahoma.
Additional convection is expected to develop to the south of
current activity late this afternoon. Near term forecast soundings
support MCS type development, which would then accelerate
southeastward during the evening hours.

The frontal boundary will move south-southeastward through the
forecast area by Friday afternoon. A substantial change in air
mass will be noted after frontal passage.

Small amplitude, northern stream energy will approach the state
early in the weekend. Precipitation is expected to develop quickly
Saturday afternoon, then diminishing from northwest to southeast
Saturday night. Forecast temperature profiles support winter
precipitation late in this event. Best chance for any winter
accumulations will be across northeast and east central sections.

&&

.LONG TERM...Sunday Night Through Thursday

Interesting forecast is shaping up for Sunday night into Monday
morning. Models are showing a well timed cold front to sweep through
the state as Low pressure tracks to the northeast from the state.
Overnight low temperatures are already expected to be below freezing
before a cold front approaches the state.  Models are producing
precipitation along the front...and with subfreezing temperatures
already in place it does appear wintry precipitation will be
possible.  Pinning down exact precipitation type while this system
is still 5 days out will be fairly tricky. Second, there are slight
model differences in the timing of this system with the ECMWF a bit
slower than the GFS. If the slower ECMWF pans out...impacts from
wintry precipitation will be minimal if any...as temperatures will
be above freezing as the precipitation moves in. The GFS moves
precipitation in a bit quicker with temperatures below freezing at
the surface...however temps aloft are above freezing in northwest
portions of the state...with below freezing temperatures aloft in
the northeast. As a result...if the GFS pans out a brief period of
freezing rain looks to be possible across the northwest before
temperatures aloft can cool...and transition to a rain snow mix.
Obviously at 5 days out, do expect models to come into better
agreement in regards to timing in the coming days. So continue to
monitor future forecasts for any updates as this could easily become
an all rain event with amounts totaling less than a half of an inch
of rain.

Behind this system, northerly flow aloft and at the surface will
keep temperatures below normal for this time of year for much of the
state. High pressure will eventually shift to the east by the end of
the long term and allow temperatures to return to near normal
levels. Along with warmer temperatures, moisture will be on the
increase and bring a return of precipitation chances to the forecast
as the long term comes to an end on Wednesday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     47  57  33  40 /  50  10  10  80
Camden AR         59  69  42  55 /  50  30  10  70
Harrison AR       40  55  32  38 /  70  10  10  80
Hot Springs AR    54  65  40  49 /  50  20  10  70
Little Rock   AR  53  61  37  47 /  60  10  10  70
Monticello AR     58  65  41  54 /  50  30  10  70
Mount Ida AR      54  64  39  47 /  50  20  10  70
Mountain Home AR  41  56  31  36 /  70   0  10  80
Newport AR        46  56  32  40 /  60  10  10  70
Pine Bluff AR     55  62  39  50 /  50  20  10  70
Russellville AR   51  63  37  45 /  60  10  10  80
Searcy AR         49  59  34  44 /  60  10  10  70
Stuttgart AR      52  60  37  47 /  60  10  10  70
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...55 / Long Term...61
Hazardous weather outlook, Mar 9, 7:00 PM CST, 3 hours 11 minutes before
Hazardous Weather Outlook...Update
National Weather Service Little Rock AR
700 PM CST Thu Mar 9 2017

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101100-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun-
Bradley-Drew-
700 PM CST Thu Mar 9 2017

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Severe storms will affect parts of northern and central Arkansas
this evening and tonight. An upper storm system and cold front will
move through the region and Arkansas, and develop strong to severe
thunderstorms. An enhance to slight risk of severe storms will be
forecast for the northern half of Arkansas. The main threats will be
damaging winds, large hail and isolated tornadoes. Some of the
storms will go into the overnight and to early Friday morning. The
cold front will gradually move through the state and push the storms
out of Arkansas early Friday.

.DAYS TWO THROUGH SEVEN...Friday Through Wednesday

The aforementioned front will move through the region on Friday,
with precipitation shunted to the south. It will also start turning
cooler.

A storm system tracking along the front will bring rain back to the
area on Saturday. It will likely be cold enough in parts of the
north for a light wintry mix Saturday afternoon and evening. Light
accumulating snow will be possible, especially in the northeast.

By Sunday morning, a widespread freeze is in the forecast. This will
include much of the state. A hard freeze will be noted in the
Ozarks, with readings well into the 20s.

.Spotter Information Statement...

Spotter activation may be need in northern Arkansas late this
afternoon and tonight.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

46/51/59

In the hours before

Local storm report, Mar 9, 8:57 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
857 PM CST THU MAR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             BERGMAN                 36.31N 93.01W
03/09/2017  E0.25 INCH       BOONE              AR   SOCIAL MEDIA

            PEA SIZED HAIL COVERED THE GROUND.

&&

57
Local storm report, Mar 9, 9:12 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
912 PM CST THU MAR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             YELLVILLE               36.23N 92.69W
03/09/2017  M1.50 INCH       MARION             AR   BROADCAST MEDIA

&&

57
Special weather statement, Mar 9, 9:14 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
914 PM CST THU MAR 9 2017

ARZ007-014>016-024-025-100400-
Stone AR-Independence AR-Sharp AR-Izard AR-Jackson AR-Cleburne AR-
914 PM CST THU MAR 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STONE...INDEPENDENCE...
SOUTHERN IZARD...NORTHEASTERN JACKSON...NORTHEASTERN CLEBURNE...
SOUTHERN BAXTER AND SHARP COUNTIES UNTIL 1000 PM CST...

At 914 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Ravenden to near Blanchard Springs
Campground. Movement was southeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Batesville...                     Mountain View...
Melbourne...                      Cave City...
Newark...                         Swifton...
Cushman...                        Mount Pleasant...
Concord...                        Magness...
Sidney...                         Moorefield...
Salado...                         Lone Star...
Gid...                            Herpel...
Lunenburg...                      Blanchard Springs Campground...
Brandenberg...                    Croker...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until midnight CST for
eastern and north central Arkansas.

LAT...LON 3558 9189 3597 9231 3602 9231 3627 9126
      3625 9126 3624 9133 3623 9135 3589 9136
      3589 9104 3583 9104
TIME...MOT...LOC 0314Z 298DEG 34KT 3624 9121 3601 9220

Brown
Local storm report, Mar 9, 9:21 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
921 PM CST THU MAR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             RALPH                   36.17N 92.67W
03/09/2017  E1.00 INCH       MARION             AR   SOCIAL MEDIA

&&

57
Special weather statement, Mar 9, 9:31 PM CST, 40 minutes before
Special Weather Statement
National Weather Service Little Rock AR
931 PM CST THU MAR 9 2017

ARZ012-100415-
Newton AR-
931 PM CST THU MAR 9 2017

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...NORTHEASTERN JOHNSON AND
NORTHWESTERN POPE COUNTIES UNTIL 1015 PM CST...

At 930 PM CST, Doppler radar was tracking a strong thunderstorm near
Kingston, or 12 miles southeast of Huntsville, moving southeast at 35
mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Jasper...                         Carver...
Erbie...                          Upper Buffalo Wilderness Area...
Lost Valley State Park...         Piercetown...
Pruitt...                         Yardelle...
Crossroad...                      Swain...
Gum Springs in Newton County...   Nail...
Ponca...                          Hasty...
Lurton...                         Mossville...
Wayton...                         Boxley...
Compton...                        Low Gap...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until midnight CST for
western, central and north central Arkansas.

LAT...LON 3607 9296 3572 9309 3573 9322 3588 9352
      3589 9350 3594 9349 3597 9347 3597 9345
      3608 9344 3608 9348 3612 9348
TIME...MOT...LOC 0330Z 302DEG 31KT 3600 9354

Brown
Local storm report, Mar 9, 10:00 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1000 PM CST THU MAR 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             2 N BETHESDA            35.82N 91.79W
03/09/2017  M1.00 INCH       INDEPENDENCE       AR   TRAINED SPOTTER

0950 PM     TSTM WND GST     2 N BETHESDA            35.82N 91.79W
03/09/2017  M58.00 MPH       INDEPENDENCE       AR   TRAINED SPOTTER

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 7:18 PM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Marion57 min
Mar 9, 7:44 PM CSTTornado WarningLZKBoone31 min
Mar 9, 7:56 PM CSTTornado WarningLZKBaxter, Marion25 min
Mar 9, 8:12 PM CSTTornado WarningLZKBoone, Marion18 min
Mar 9, 8:24 PM CSTSpecial Weather StatementLZKBaxter, Fulton, Izard51 min
Mar 9, 8:28 PM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Searcy47 min
Mar 9, 8:58 PM CSTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy, Stone, Van Buren47 min
Mar 9, 9:14 PM CSTSpecial Weather StatementLZKIndependence, Izard, Sharp, Stone46 min
Mar 9, 9:31 PM CSTSpecial Weather StatementLZKNewton44 min
Mar 9, 9:35 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Stone, White40 min
Mar 9, 9:41 PM CSTTornado WarningLZKCleburne, Independence, Stone, White34 min
Mar 9, 10:50 PM CSTSevere Thunderstorm WarningLZKWoodruff25 min
Mar 9, 11:14 PM CSTSpecial Weather StatementLZKScott46 min
Mar 9, 11:21 PM CSTSpecial Weather StatementLZKPerry39 min
Mar 9, 11:25 PM CSTSevere Thunderstorm WarningLZKConway, Perry35 min
Mar 10, 12:02 AM CSTSpecial Weather StatementLZKSaline43 min
Mar 10, 12:14 AM CSTSevere Thunderstorm WarningLZKPulaski, Saline46 min
Mar 10, 12:17 AM CSTSpecial Weather StatementLZKPolk43 min
Mar 10, 12:42 AM CSTSpecial Weather StatementLZKArkansas33 min
Mar 10, 1:02 AM CSTSpecial Weather StatementLZKGrant58 min
Mar 10, 1:12 AM CSTSevere Thunderstorm WarningLZKGrant, Jefferson48 min
Mar 10, 2:02 AM CSTSpecial Weather StatementLZKLincoln43 min
Mar 10, 2:40 AM CSTSpecial Weather StatementLZKDrew50 min
Mar 10, 4:22 AM CSTLake Wind AdvisoryLZKArkansas, Bradley, Calhoun, Cleburne, Cleveland, Dallas and 17 more11 hr
Mar 10, 4:51 AM CSTFreeze WarningLZKBaxter, Fulton, Izard, Marion, Sharp, Stone22 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.